# SDR UIEA201000036

- Difficulty date: March 23, 2010
- Submitted: March 24, 2010
- Operation: Air carrier
- Aircraft: N429MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 24833
- Aircraft time: 78,592 hours, 10,543 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Tension Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT BS 1220 TENSION TIE AREA ONE FASTENER HOLE CRACKED AT FRAME.  BS 1220 ENTIRE FRAME REPLACED FROM PRODUCTION SPLICE STR 4 TO STR 11.5 PRODUCTION SPLICE PER EO 4453A216 PART 7 POINT 6.
